Posted by: DEE | 2008/07/29


I have been diagnosed with chrons desease in November 2007 after major surgery,i have been for 2 colonoscopy' s since then and there seems to be no improvement as far as the ulcers are concerned instead new ulcers are being formed,the doctor has increased my azapress to 150mg per day, i was told to stop taking prednisone at the end of july.Will the azapress alone cure the ulcers and i have been told to use it long term,what would the side effects be over a long period and how long will it take before my moon face goes away?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Dee
I can't tell you if the Azapress alone will cure you - this will depend on your body's reaction to the medication. Side effects: see
Your doctor will monitor your blood and liver functions regularly. Remember that not all patients get all side effects - this is just the list of possible side effects as found with all its clinical trials.
The moon face going away depends on the dose of cortisone you used for how long and how quickly your body returns to normal again - may take a month or two.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.